Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 9, Pages 1412–1417 (Mi zvmmf4326)  

Scientific communications

A quasimonotonic difference scheme for a quasilinear equation

K. A. Nersis'an, A. I. Panarin, V. V. Shchennikov


Full text: PDF file (645 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:5, 84–87

Bibliographic databases:

UDC: 519.633
MSC: Primary 65M06; Secondary 35L45, 35L60
Received: 29.04.1982
Revised: 20.02.1984

Citation: K. A. Nersis'an, A. I. Panarin, V. V. Shchennikov, “A quasimonotonic difference scheme for a quasilinear equation”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984), 1412–1417; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 84–87

Citation in format AMSBIB
\Bibitem{NerPanShc84}
\by K.~A.~Nersis'an, A.~I.~Panarin, V.~V.~Shchennikov
\paper A quasimonotonic difference scheme for a~quasilinear equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 9
\pages 1412--1417
\mathnet{http://mi.mathnet.ru/zvmmf4326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764213}
\zmath{https://zbmath.org/?q=an:0583.65065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 5
\pages 84--87
\crossref{https://doi.org/10.1016/0041-5553(84)90161-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4326
  • http://mi.mathnet.ru/eng/zvmmf/v24/i9/p1412

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021